# SDR FDEA201208293198

- Difficulty date: August 29, 2012
- Submitted: August 29, 2012
- Operation: Air carrier
- Aircraft: N371FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46609
- Aircraft time: 89,372 hours, 37,217 cycles
- Engine: Ge CF66D
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: J, A

## Discrepancy

ON GEAR RETRACTION RECEIVED A RED LT MAIN GEAR  LIGHT ON THE PRIMARY AND SECONDARY INDICATORS.  PERFORMED QHR PROCEDURES AND HAD SAME  INDICATIONS.  DUMPED FUEL TO MAX LANDING WT AND  RETURNED TO DEPARTURE.  R & R LT MLG CRANK SENSOR SUPPORT  FOR THE UP AND LATCHED INDICATION.  REF CMM 32-34-03. ADJUSTED MLG UP AND LATCHED PROXIMITY SENSOR TO OBTAIN NECESSARY CLEARANCE REF AMM  32-61-15-4.  PERFORMED PSEU RTS TEST, TEST PASSED REF AMM 31-71-01-2.  PERFORMED MULTIPLE GEAR SWINGS WITH CORRECT INDICATIONS. REF AMM  32-10-0-5.
